# SDR SWIA972227

- Difficulty date: December 29, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 6,666 hours, 9,890 cycles
- Engine: Pwa PW118B
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AURAL WARNING TRIM ALERTER WENT OFF ON TAKE OFF, TRIM SET AT 27.  ABORTED TAKEOFF.    POWERED DOWN AIRCRAFT THEN BACK UP, ALL CHECKS GOOD AT THIS TIME.
